Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering with buttocks pain during bowel movements, while standing or sitting, no relief with medicines. Guidance?

Sir right from 2 months I have been suffering in buttocks during bowel movements, sometimes while I stand or sit. I consulted a Paediatric & Laparoscopic Surgeon. He suggested me to use Cremaffin Plus(15 ML/day), Flexon( IBUPROFEN & Paracetamol Tablets & Dilzem cream. Though I am using them I am not getting relief. Still I suffer from pain and irritation sometimes. Sir please guide me what should I do and whom should I consult to avoid this pain & do I need any surgery or could I recover with drugs prescribed by doctor. After attending nature calls sometimes I fell pain. Please guide regarding this issue. You could guide me with your suggestions through YYYY@YYYY .
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response

Thanks for the query

I understand that you have pain after passing stools. Here is what I suggest

1. Approach a gastroenterologist for a colonoscopy.
2. Ibuprofen and paracetamol is not the right drug for the pain, please stop taking them
3. Continue applying Dilzem cream and also Cremaffin plus.
4. If the perianal region is painful, you could apply Lignocaine jelly over it
5. Drink plenty of water, add fibre in to your diet in the form of fresh fruits and vegetables

I wish you good health

Answered: Fri, 22 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor